# SDR DALA2018071604502

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,308 hours, 36,534 cycles
- System (JASC): 2210 · Autopilot System
- Part: Rod End
- Condition: Corroded
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRAILING EDGE ROD END OF YAW DAMPER. REMOVED, REPLACED AND FUNCTIONAL CHECK.
